Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

 

 

Erratum: ``A partial surface variation for extremal schlicht functions'' (Trans. Amer. Math. Soc. 234 (1977), no. 1, 119-138)


Author: T. L. McCoy
Journal: Trans. Amer. Math. Soc. 240 (1978), 393
MSC: Primary 30A38
DOI: https://doi.org/10.1090/S0002-9947-1978-0473164-4
Original Article: Trans. Amer. Math. Soc. 234 (1977), 119-138.
MathSciNet review: 0473164
Full-text PDF Free Access


Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 30A38

Retrieve articles in all journals with MSC: 30A38


Additional Information

DOI: https://doi.org/10.1090/S0002-9947-1978-0473164-4
Article copyright: © Copyright 1978 American Mathematical Society